# SDR UALA2009102003271

- Difficulty date: October 18, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 63,033 hours, 23,629 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 58781
- Condition: Unsecure
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS INOP ROWS 1 THRU 23 WHEN POWER LOST AT THE GATE (JUST ROW 15 INOP).  SECURED LOOSE EEL LIGHT CONNECTOR AT ROW 14.  OPS CHECKED ALL EEL LIGHTS IN CABIN.  ALL LIGHTS WORKED NORMALLY.
